# SDR MASA200400464

- Difficulty date: August 19, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 7,390 hours, 8,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Part serial: NA
- Condition: Inoperative
- Location: Row 8 & 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT MAINTENANCE FOUND ROW 8 & 9 EMERGENCY FLOOR LIGHT STRIP INOP.  MAINTENANCE REPLACED LIGHT.
